Graphs and Combinatorics

, Volume 34, Issue 3, pp 501–508 | Cite as

Upper Bounds of the Eigenvalues Related to a Weighted Fractional p-Laplacian on Metric Graphs

  • Mohammed El Aïdi
Original Paper


The main result of the article states explicit upper bounds of eigenvalues for a weighted fractional p-Laplacian operator on a connected metric graph with a finite total length.


Fractional p-Laplacian operator Metric graph Sobolev spaces 

Mathematics Subject Classification

Primary 35P15 58J50 35R02 Secondary 47B65 81Q35 46G12 


  1. 1.
    Berkolaiko, G., Kuchment, P.: Introduction to Quantum graphs, vol. 186. American Mathematical Society, Providence (2013)zbMATHGoogle Scholar
  2. 2.
    Brasco, L., Parini, E., Squassina, M.: Stability of variational eigenvalues for the fractional \(p\)-Laplacian. Discret. Contin. Dyn. Syst. Ser. A 36(4), 1813–1845 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Brasco, L., Lindgren, E., Parini, E.: The fractional Cheeger problem. Interfaces Free Bound. 16, 419–458 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Coffman, C.V.: A minimum–maximum principle for a class of nonlinear integral equations. J. Anal. Math. 22, 391–419 (1969)CrossRefzbMATHGoogle Scholar
  5. 5.
    El Aïdi, M.: On the eigenvalues for a weighted \(p\)-Laplacian operator on metric graphs. Complex Var. Elliptic Equ. (2018). Google Scholar
  6. 6.
    Garsia, A.M., Rodemich, E., Rumsey, H.J.: A real variable lemma and the continuity of paths of some Gaussian processes. Indiana Univ. Math. 20, 565–578 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Kwaśnicki, M.: Eigenvalues of the fractional Laplace operator in the interval. J. Funct. Anal. 262, 2379–2402 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Perera, K., Agarwal, P.R., O’Regan, D.: Morse Theoretic Aspects of \(p\)-Laplacian Type Operators, vol. 161. American Mathematical Society, Providence (2010)CrossRefzbMATHGoogle Scholar
  9. 9.
    Solomyak, M.: On approximation of functions from Sobolev spaces on metric graphs. J. Approx. Theory. 121, 199–219 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Solomyak, M.: On eigenvalue estimates for the weighted Laplacian on metric graphs. In: Birman, M.S., Hildebrandt, S., Solonnikov, V.A., Uraltseva, N.N. (eds.) Nonlinear Problems in Mathematical Physics and Related Topics I. International Mathematical Series, vol. 1, pp. 327–347. Springer, New York (2002)CrossRefGoogle Scholar

Copyright information

© Springer Japan KK, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Departamento de MatemáticasUniversidad Nacional de ColombiaBogotáColombia

Personalised recommendations